Back to Ask the Diabetes Team Ask the Diabetes Team

From Sydney, Australia:

I have had type 1 diabetes for 32 years, I have recently commenced using an insulin pump with Humalog, and I find that when I take a bolus the insulin stings, but it doesn't happen with the basal doses. Any further feedback or comments in regard to this? Would I be better on another brand of insulin, like Actrapid?


It's pretty rare to have Humalog sting, but it is certainly possible that you have some allergy. It is probably not from the insulin itself, but from one of the other stabilizing substances. I would suggest that you try Novolog since this is quite similar as a very rapid acting analog. Actrapid would be like Humulin regular and both would be significantly slower to cover postprandial hyperglycemia and both would have much longer tail effects.


Original posting 14 Nov 2001
Posted to Insulin Analogs


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:28
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.